# SDR AWXA200201107

- Difficulty date: November 11, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,352 hours, 25,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK THE EMERGENCY FLASHLIGHT AT THE L-2 DOOR FLIGHT ATTENDANT SEAT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT BATTERY AT THE L-2 DOOR FLIGHT ATTENDANT SEAT IAW BMM 25-60-00, PG. 1, AND AW2560010.
